Reply
Esteemed Contributor
Posts: 5,831
Registered: ‎03-21-2010

Is anyone taking Eliquis & find that they are loosing their hair? .... I started taking it in November 2016 & for the last 2 months I am finding lots of hair on the brush & when I wash my hair I notice more hair on the shower floor..... other than that I have no side effects .... I am thinking of asking the doctor for a change of medication ..... Luckily I had a lot oh hair before this started but, I don't want to loose too much!! ... TIA

Esteemed Contributor
Posts: 5,631
Registered: ‎10-01-2010

Ive been taking Eliquis but only for a month or so. Haven't seen any hair loss but its way too soon probably.

Trees are the lungs of the Earth
Esteemed Contributor
Posts: 5,831
Registered: ‎03-21-2010

@MoJoV wrote:

Ive been taking Eliquis but only for a month or so. Haven't seen any hair loss but its way too soon probably.


@MoJoV ... THANKS

Respected Contributor
Posts: 4,833
Registered: ‎03-09-2010

Son in Law has been on it for a year or so now, and he has a head absolutely full of hair. No apparent problem here.

Esteemed Contributor
Posts: 5,831
Registered: ‎03-21-2010

@Perkup wrote:

Son in Law has been on it for a year or so now, and he has a head absolutely full of hair. No apparent problem here.


@MoJoV .... THANKS 

Esteemed Contributor
Posts: 5,831
Registered: ‎03-21-2010

@Perkup wrote:

Son in Law has been on it for a year or so now, and he has a head absolutely full of hair. No apparent problem here.


@Perkup .... THANKS

Esteemed Contributor
Posts: 6,380
Registered: ‎03-09-2010

My mothrr hss been taking it for more than a year with no hair loss at all.

Esteemed Contributor
Posts: 5,831
Registered: ‎03-21-2010

@Sammycat1 wrote:

My mothrr hss been taking it for more than a year with no hair loss at all.


@Sammycat1 ..... THANKS!!!

Highlighted
Respected Contributor
Posts: 2,224
Registered: ‎01-26-2013

No hair loss here and I've been on it for 17 months.

Honored Contributor
Posts: 13,913
Registered: ‎03-10-2010

 

On drug name topic, but not the hair. On blood thinners(Coumadin/Warfarin(it's generic)/Plavix), the first 2 for over 7 years. Were I to need, and or decide to go on thinners again?

 

It would not be Eliquis/Pradaxa or Xeralto. I would stick to the Coumadin(Warfarin), in spite of my history of having full blood draws between 3-7 days every week. Not every 4 to 6 weeks, like many. Been proven for well over 25 years. The others? One thing they proved to me is "I'll take my risks with PE or DVT". Since a portion of my heart muscle is dead, I want to keep the heart valves I have now, and don't want to risk changing, for that reason.

 

I could always wear "a rug" or a hat, but a possible risk with my heart valves on my twice damaged heart muscle? Not for me.

 

 

 

hckynut(john)

Spoiler
 
hckynut(john)